# SDR USAA2011032591246

- Difficulty date: February 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2151
- Condition: Saturated
- Location: Elevator
- Part time: 42,854 hours, 16,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - TRAPPED WATER INDICATION ON RIGHT ELEVATOR UPPER SKIN SURFACE AT HORIZ STAB STA 342 APPROX 4.5 INCHES FROM TRAILING EDGE AT RIB 9.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 55-21-11.
